Annali di Matematica Pura ed Applicata

, Volume 94, Issue 1, pp 109–160 | Cite as

Analytic integration of a system of nonlinear ordinary differential equations with an irregular type singularity

  • Masahiro Iwano
Article

Summary

We shall discuss how to construct analytic expressions for bounded solutions of nonlinear ordinary differential equations of the form(A) which tend to0 with the order of certain positive powers of x as x approaches the origin through a sector. It will be shown that the opening angle of this sector is maximal.

Keywords

Differential Equation Ordinary Differential Equation Analytic Integration Type Singularity Nonlinear Ordinary Differential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Hartman,Ordinary differential equations, John Wiley & Sons, New York, 1964.Google Scholar
  2. [2]
    M. Hukuhara,Intégration formelle d’un système des équations différentielles non linéaires dans le voisinage d’un point singulier, Ann. Mat. Pura Appl., (4),19 (1940), pp. 35–44.MATHMathSciNetGoogle Scholar
  3. [3]
    M. Hukuhara,Sur les points singuliers des équations différentielles linéaires, III, Mem. Fac. Sci. Kyusyu Imp. Univ., Ser. A,2 (1941), pp. 125–137.Google Scholar
  4. [4]
    M. Hukuhara,Renzokuna Kansû no Zoku to Syazô (Family and mapping of continuous functions), Mem. Fac. Sci. Kyusyu Univ.,5 (1950), pp. 61–63.MATHMathSciNetGoogle Scholar
  5. [5]
    M. Iwano,Intégration analytique d’un système d’équations différentielles nonlinéaires dans le voisinage d’un point singulier, I, Ann. Mat. Pura Appl., (4),44 (1957), pp. 261–292.MATHMathSciNetGoogle Scholar
  6. [6]
    M. Iwano,Intégration analytique d’un système d’équations différentielles nonlinéaires dans le voisinage d’un point singulier, II, Ibid.,,47 (1959), pp. 91–150.CrossRefMathSciNetGoogle Scholar
  7. [7]
    M. Iwano,Analytic expressions for bounded solutions of nonlinear ordinary differential equations with Briot-Bouquet type singularity, Funkeialaj Ekvacioj,12 (1969), pp. 41–88.MATHMathSciNetGoogle Scholar
  8. [8]
    M. Iwano,Analytic expressions for bounded solutions of nonlinear ordinary differential equations with an irregular type singular point, Ann. Mat. Pura Appl., (4),82 (1969), pp. 189–256.MathSciNetGoogle Scholar
  9. [9]
    M. Iwano,Analytic theory of differential equations, Lecture notes in mathematics, Springer-Verlag,183 (1971), pp. 59–127.MATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1972

Authors and Affiliations

  • Masahiro Iwano
    • 1
  1. 1.TokyoJapan

Personalised recommendations